Estimation in noncentral distributions

Published

Journal Article

This paper investigates alternatives to MVU estimators in noncentral x2 and F distributions. Two directions are pursued. In the first, a general approach for uniformly improving on MVU estimators is described and illustrated. In the second, Bayesian procedures are characterized and illustrated as well. This effort extends earlier work of Perlman and Rasmussen and of Neff and Strawderman. Copyright © 1983 by Marcel Dekker, Inc.

Full Text

Duke Authors

Cited Authors

  • Gelfand, AE

Published Date

  • January 1, 1983

Published In

Volume / Issue

  • 12 / 4

Start / End Page

  • 463 - 475

Electronic International Standard Serial Number (EISSN)

  • 1532-415X

International Standard Serial Number (ISSN)

  • 0361-0926

Digital Object Identifier (DOI)

  • 10.1080/03610928308828472

Citation Source

  • Scopus